<  Back to the Polytechnique Montréal portal

Double-Diffusive Convection Instability in a Vertical Porous Enclosure

M. Mamou, Patrick Vasseur and Ertugrul Bilgen

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29501/
Journal Title: Journal of Fluid Mechanics (vol. 368)
Publisher: Cambridge University Press
DOI: 10.1017/s0022112098001591
Official URL: https://doi.org/10.1017/s0022112098001591
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Mamou, M., Vasseur, P., & Bilgen, E. (1998). Double-Diffusive Convection Instability in a Vertical Porous Enclosure. Journal of Fluid Mechanics, 368, 263-289. https://doi.org/10.1017/s0022112098001591

Statistics

Dimensions

Repository Staff Only

View Item View Item